# SDR UIEA2013101800528

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,980 hours, 15,361 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 025C699
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT INOPERATIVE.  REPLACED RT FWD F/O'S NR 1 WINDOW HEAT CONTROLLER IAW AMM 30-41-01, OPS CHECKED NORMAL.
